Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rose_1

accutane effecting my eyes : /

Recommended Posts

For the last month or so...I've realised that my vision has gone kinda blurry and i cant concentrate my eyes on things comfortably anymore...i dunno its reali hard 2 explain but sumthing definately feels wrong :(

I kinda mentioned it to my derm last week and she told me to call her if i started getting headaches along with it....so if i call...she's going to take me off it.....if i continue then im probli going to go blind!

damn these side effects!!!

what do i do :confused:

Share this post


Link to post
Share on other sites

Yeah, that happened to me, too. Hopefully it will go away. Mine is a combo of inability to focus and this weird film over my eyes. I finished my course yesterday so I will let you know how quickly it goes away.

Why does the derm say you might go blind if you continue? Personally, I'd rather wear glasses the rest of my life than have cysts all over my face. But, that's just me.

Share this post


Link to post
Share on other sites

I'm not sure if my eye sight is stuffing up bcoz of tane...or because of the fact that im on the comp too much...mainly doing assignments...i think ill book in an appointment with the eye dr....its driving me crazy...i think id rather have acne rather than have poor eye sight!!! :(

Share this post


Link to post
Share on other sites
Are you using moisturizing eye drops? Wear contacts?

i've tried 2 types already....doesnt seem 2 make a different :confused:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×